# SDR AALA2021092600167

- Difficulty date: September 25, 2021
- Submitted: September 26, 2021
- Operation: Air carrier
- Aircraft: N327SK
- Make and model: Boeing 737-8
- Aircraft serial: 44477
- Aircraft time: 1,482 hours, 653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 169096
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M1673 POWER SUPPLY FAILED TO STAY ON THE REQUIERED AMOUNT OF TIME ( 15MINS).
